# SDR DXTA2009041303589

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 1,364 hours, 1,031 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR "UNLOCK" LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.   PERFORMED INSPECTION OF GEAR. REMOVED ALL THREE NOSE GEAR DOORS. RESERVICED NOSE GEAR STRUT, AND RESAFTIED OIL FILL PLUG. LUBED UPLOCK ROLLERS. RECONNECTED NOSE GEAR DOORS. PERFORMED GEAR HYD SYS ADJUSTMENT/TEST. LANDING GEAR OP CHECK NORMAL, GEAR INDICATION CHECKS NORMAL. MM 32-10-00, 32-20-00, 12-21-02, 32-01-00, 12-14-00.
